# SDR CA130225015

- Difficulty date: February 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,422 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 85731039003
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND, FLIGHT CREW, NOTICED EXCESSIVE GREASE STREAKING ON LT OTBD AILERON ASSY ACTION.  MAINTENANCE TOOK AIRCRAFT OUT OF SERVICE AND AFTER THOROUGH INSPECTION TO THE AILERON AREA IT WAS FOUND THAT THE LT OTBD AILERON HINGE BEARING HAS FAILED AND CAUSE DAMAGE TO THE HINGE ARM.
